# SDR DXTA200702456

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 9,442 hours, 5,956 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT GEAR RETRACTION, A POP WAS HEARD FOLLOWED BY (L) HYD, LOW CAS( L), HYD PUMP FAIL, PTU FAIL, AND RT HYD OVERTEMP. CHECKLIST FOLLOWED. GEAR BLOWN DOWN AND LANDED UNEVENTFULLY. ALL CAS OCCURED WITHIN 3 MINS.   FOUND NOSE RETRACT LINE RUPTURED.  REPLACED BOTH PRESSURE LINES BOTH ENGINE DRIVEN HYD PUMPS, PTU, SYS A & B PRESSURE & RETURN FILTERS.  SYSTEMS FLUSHED.  LEAK & OPS CHKS OK. IAW MM 29-10-00, 29-10-08, 29-20-04, 29-10-02, 32-30-00, & 32-00-01.
